# SDR SWAA2022032511718

- Difficulty date: December 16, 2019
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 55,673 hours, 34,731 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER AFT T/E PANEL; JUST AFT OF #2 PYLON VERT SEAL RETAINER IS CRACKED. / REMOVED AND REPLACED R/W UPPER AFT T/E PANEL JUST AFT OF #2 PYLON SEAL RETAINER (FITTING) IAW SRM 51-40-02-0G-0 PARA 4; SOPM 20-50-01; AND AIPC 57-50-00-25.
